A duality principle in weighted Sobolev spaces on the real line

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematische Nachrichten
DateE-pub ahead of print - 6 Feb 2015
DatePublished (current) - 2015
Issue number8-9
Volume288
Number of pages21
Pages (from-to)877-897
Early online date6/02/15
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations